# SDR AT0000212

- Difficulty date: March 28, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 762904
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FMC RANGE DISAGREE, NO ALTIMETERS ONLY FLIGHT INSTRUMENTS WERE AIRSPEED AND ATTITUDE.  FLIGHT CONTROL PANEL BLANK.  TROUBLESHOT SYSTEM ELECT SYNOPTIC PAGE REVEALED RT PCDU AT FAULT.  ALSO CONFERRED WITH BOEING, AGREED THAT R/HG PCDU FAILURE CAUSED THIS PROBLEM.  REMOVED AND REPLACED PCDU IAW MM 24-21-04-000-803.  SYSTEM OPS CHECKED NORMAL.
